# SDR SWAA2021041345294

- Difficulty date: January 29, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,919 hours, 12,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT CORNER SCUFF PLATE IS CRACKED ON LOWER SURFACE; MARKED / FORWARD CARGO COMPARTMENT AFT CORNER SCUFF PLATE WAS REPAIRED ON BACKSHOP W/O 41785/1400/0001 SERIAL NO. 8058564
